On the Closedness of the Sum of Two Closed Operators.

Giovanni Dore; Alberto Venni

Mathematische Zeitschrift (1987)

  • Volume: 196, page 189-202
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Dore, Giovanni, and Venni, Alberto. "On the Closedness of the Sum of Two Closed Operators.." Mathematische Zeitschrift 196 (1987): 189-202. <http://eudml.org/doc/173874>.

@article{Dore1987,
author = {Dore, Giovanni, Venni, Alberto},
journal = {Mathematische Zeitschrift},
keywords = {boundedly invertible operator; maximal regularity; linear parabolic Cauchy problem; -regularity; parabolic system of PDEs; initial-boundary conditions},
pages = {189-202},
title = {On the Closedness of the Sum of Two Closed Operators.},
url = {http://eudml.org/doc/173874},
volume = {196},
year = {1987},
}

TY - JOUR
AU - Dore, Giovanni
AU - Venni, Alberto
TI - On the Closedness of the Sum of Two Closed Operators.
JO - Mathematische Zeitschrift
PY - 1987
VL - 196
SP - 189
EP - 202
KW - boundedly invertible operator; maximal regularity; linear parabolic Cauchy problem; -regularity; parabolic system of PDEs; initial-boundary conditions
UR - http://eudml.org/doc/173874
ER -

Citations in EuDML Documents

top
  1. Pierre Grisvard, Problèmes aux limites dans des domaines avec points de rebroussement
  2. Philippe Clément, Patricio Felmer, Enzo Mitidieri, Homoclinic orbits for a class of infinite dimensional hamiltonian systems
  3. Wided Chikouche, Serge Nicaise, Singularities of Maxwell’s system in non-hilbertian Sobolev spaces
  4. Giovanni Dore, Alberto Venni, H functional calculus for an elliptic operator on a half-space with general boundary conditions
  5. Stéphane Descombes, Mohand Moussaoui, Global existence and regularity of solutions for complex Ginzburg-Landau equations
  6. Jan Prüss, Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in  L p -spaces
  7. Albert N. Sandjo, Célestin Wafo Soh, Space-Time Estimates of Mild Solutions of a Class of Higher-Order Semilinear Parabolic Equations in L p
  8. Celso Martínez, Miguel Sanzi, Francisco Periago, Distributional fractional powers of the Laplacean. Riesz potentials
  9. Matthias Kotschote, Strong solutions for a compressible fluid model of Korteweg type
  10. Frank Weber, On products of non-commuting sectorial operators

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.